# SDR LR7A07003

- Difficulty date: January 17, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,697 hours, 17,441 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 342603
- Condition: Cracked
- Location: Fs 597 Wl 230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB5302, FOUND INTERCOSTAL ATTACH ANGLE TO CENTER WING REAR WEB CRACKED AT FS 597, WL230, RBL16.  REPLACED ANGLE IAW SMP583 51-70, AND DWG 342603.
